# SDR FDEA201108023316

- Difficulty date: August 2, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Gouged
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR 316AR EXTERNAL SKIN LATCH HOLES, -2- PLACES GOUGED WITH KNIFE EDGE.
